# SDR EE4Y201306030055

- Difficulty date: June 3, 2013
- Submitted: June 3, 2013
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N332TR
- Make and model: Boeing 737-4Q8
- Aircraft serial: 24332
- Aircraft time: 66,269 hours, 38,508 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 866
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPARTMENT STRINGER 26RH WITH CORROSION AT BS 866. REPAIRED FUSELAGE STRINGER 26RH SECTION FROM BS 855.5 TO BS 876.75 IAW SRM 53-00-03, FIG 201, REPAIR 1, DETAIL VII.
